# SDR SWAA2019022830114

- Difficulty date: January 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL CORRODED AT BS 967, LBL 52.  R&R MOPSILL PER SRM & DWG.
